Inventiones mathematicae

, Volume 27, Issue 4, pp 265–298

Integrals of subharmonic functions on manifolds of nonnegative curvature

  • R. E. Greene
  • H. Wu
Article

DOI: 10.1007/BF01425500

Cite this article as:
Greene, R.E. & Wu, H. Invent Math (1974) 27: 265. doi:10.1007/BF01425500

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • R. E. Greene
    • 1
  • H. Wu
    • 2
  1. 1.Department of MathematicsUniversity of CaliforniaLos AngelesUSA
  2. 2.Department of MathematicsUniversity of CaliforniaBerkeleyUSA

Personalised recommendations